# SDR UPS02439053

- Difficulty date: August 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LH BS 1480 B/H HOLE #5 CRACK FOUND 1EA AT FASTENER FITTING 1/16" IN LENGTH APPROX. REFER TO ATTACHED DWG FOR LOCATION. (STR L33 TO L34).     LH BS 1480 B/H EXTENSION FITTING BOLT HOLE #5 REAMED TO 0.625" AND BUSHING INSTALLED AS PER SB 747-53A2390 R1 REWORK HOLE CRACK FREE CONFIRMED AS NTM PT6-51-00-00 FIG 4.
